MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 30MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 5.0MM X 30MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS50030
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Paresis (1998); Visual Impairment (2138)
Date of Event 05/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the device remains implanted in the patient.
 
Event or Problem Description
It was reported that the there was ¿fish mouthed¿ on the proximal end of the subject stent.Patients right side shut down and not doing great.No additional information available.
 
Additional Manufacturer Narrative
B5 executive summary - updated.F10 / h6 clinical signs code grid - health effect - clinical code - updated.F10 / h6 health impact code grid - health effect - impact code - updated.Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.There were adverse consequences to the patient ¿patients right side shut down and not doing great- does not have more info on the impact/ patient's status follow up with (b)(6)¿.Received on 30-apr-2024: patient has some deficit (vision).An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient neurological deficit¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the reported issue ¿stent tapering¿.
 
Event or Problem Description
It was reported that the there was ¿fish mouthed¿ on the proximal end of the subject stent.Patients right side shut down and not doing great.No additional information available.Update: received additional information on 30-apr-2024 stated the anatomical location of the reported issue was right proximal petrous segnment and the patient has some deficit (vision).In the physician¿s opinion it is considered as a neurologic deficit and the adverse event is related to the reported issue of 80% fish mouthing of proximal stent.There was no hyperplasia or thrombosis.No additional information available.

Brand Name
SURPASS EVOLVE 5.0MM X 30MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key19067153
Report Number3008881809-2024-00154
Device Sequence Number17816480
Product Code OUT
UDI-Device Identifier07613327375312
UDI-Public07613327375312
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2023
Device Catalogue NumberFDS50030
Device Lot Number22590529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer04/15/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown